# SDR UALA2009042401192

- Difficulty date: April 24, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 53,936 hours, 10,106 cycles
- Engine: Pwa PW4077
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: S343T00339
- Part serial: P26414
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL JETTISON VALVE LEAKING AND PANEL REMOVED FROM BOTTOM OF WING, PANEL 543AB.  REPLACED VALVE AND ACTUATOR.  NEEDS OPS CHECK.
